# SDR CALA2017081102587

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 62,719 hours, 21,693 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE INDICATED ZERO,  SYSTEM B LOSS OF HYD B SYSTEM.  EMERGENCY DECLARED.  B SYSTEM BOTH ELECTRICAL AND EDP SHUTOFF BY CREW WHEN LOW PRESSURE LIGHT FLICKERED ON .  RESERVOIR STILL HAD SOME FLUID IN IT,  ON ARRIVAL.  FOUND PTU PRESSURE SWITCH BUSHING LEAKING,  RETURN UNION ON B MODULE BOSS LEAKING, AND PRESSURE SUPPLY TO MODULE UNION LEAKING.  REMOVED AND REPLACED THE O-RINGS. PRESSURE SWITCH HAD BENT PIN AND APPEARED TO BE OVERTORQUED TO BUSHING.  REPLACED THE SWITCH. SYSTEM SERVICED AND LEAK CHECKED  SATISFACTORY FOR FLT.  ENGINE CASE DRAIN INSPECTED,  CLEANED AND REPLACED. LEAK CHECKED OK.
